Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Diagnosed with Stye in eyes. Applied otocomb otic ointment accidentally. What can be done?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
Hi, my daughter was diagnosed with a sty in her eye. Today my mother has accidentally applied otocomb otic ointment into her eyes instead of the eye drops. It was applied one time only but is not to be used in the eyes. My question is, will the otocomb otic ointment cause any damage my daughters eyes?
Posted Mon, 12 Aug 2013 in General Health
Answered by Dr. Venkat Sivayogi 40 minutes later
Hi there,
I can understand your concern,

Otocomb otic is generally NOT recommended for Opthalmic use,but accidentally with out knowing your mother applied it to eyes.

Dont be panic, you first wash her eyes with plenty of clean water as soon as possible. If irritation or redness persisits, you please visit nearest ophthalmologist.

If you need any further assistance,please get back to me I will be happy to help you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor